# SDR AALA202105209010

- Difficulty date: May 19, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N863NN
- Make and model: Boeing 737823
- Aircraft serial: 30903
- Aircraft time: 31,476 hours, 12,811 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: #2 ENGINE ANTI-ICE VALVE COWL VALVE OPEN LIGHT AND "TAI" ON N1. EMERGENCY DECLARED AND RETURNED TO MIA.  REMOVED AND REPLACED #2 ENGINE COWL TAI VALVE IAW AMM 30-21-11
